# SDR TIMA20161213019

- Difficulty date: December 13, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N153GA
- Make and model: Beech 1900C
- Aircraft serial: UB34
- Aircraft time: 40,528 hours, 48,075 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402523
- Part serial: 10166R9504
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOT’S SIDE WINDSHIELD CRACKED DURING FLIGHT.  THERE WAS A 3 INCH WIDE BAND OF SHATTERING OF THE OUTER LAYER THAT RAN FROM THE TOP TO THE BOTTOM OF THE WINDSHIELD ON THE INBOARD EDGE NEXT TO THE CENTER POST.
